# SDR AALA201801109010

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 12,018 hours, 4,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: False Indication
- Location: R3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R3 DOOR SLIDE PRESSURE INDICATOR ON FLIGHT ATTENDANT PANEL ILLUMINATED.  AIRCRAFT WAS GROUNDED.   IAW TSM 25-62-00-810-810A, PERFORMED A POWER UP TEST ON CIDS, NO FAULTS NOTED.  DOOR PRESSURE INDICATION NORMAL, OK FOR SERVICE.
